# SDR UPS97824290

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND RT WING OTBD FLAP STA XF 408 (INBD) FLAP HINGE SUPPORT FITTING CRACKED.  CRACK IS OUT OF SRM LIMITS.  REMOVED SUPPORT FITTING AT STA 408, LOCATED, DRILLED AND INSTALLED NEW SUPPORT FITTING IAW DC8 SRM 57-1-0, 51-3-0.
